# SDR CA971219005

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315
- System (JASC): 7603 · Power Lever
- Part: Controls
- Condition: Frozen
- Location: Power Lever
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB ABOVE 12,000 FEET, PROP CONDITION AND POWER LEVERS BECAME DIFFICULT TO OPERATE.  SUSPECTED MOISTURE IN TELEFLEX CABLES.  UPON DESCENT, BOTH SETS OF CONTROLS BECAME FREE.
